# SDR SWAA070656

- Difficulty date: February 7, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Aircraft: N390SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26593
- Aircraft time: 42,263 hours, 36,154 cycles
- System (JASC): 5755 · Spoilers
- Part: Attach Fitting
- Part number: 69432271
- Condition: Loose
- Location: Nr 6 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 122Y CHECK, FOUND RIGHT WING NR 6 GROUND SPOILER ACTUATOR ATTACH POINT LOOSE.  REMOVED AND REPLACED SPOILER PER MM.
